Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Noticed watery sensation in penis after sex. No burning sensation. Urine culture CS-79. What to do?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9235 Questions
Question
I had sex with condoms with a sex worker in Singapore on 15.05.2013 and after 2 or 3 days feel of watery sensation in penis but no burning but urination sensation and can see watery in tip of the penis. (discomfort and feel of urinating often).
Please find given below details for your kind review and advice.
Exposed : 15.05.2013
Consulted doctor on 29.05.2013
Blood sample and urine analysis done on 29.05.2013 with following results
Urine Analysis :
Albumin : Absent
Sugar – Traces
Microscopy : 3-4 Epithelial cells & 1-2 pus cells are seen
Vdrl – Non-Reactive
Blood HB&AG test – Negative
Blood IWV test – Negative
Medication prescribed :
Ciprobid 500 mg (1-0-1) – 5 days
Azicelgs – 0-0-1 – 5days

NEXT VISITED ON 05.07.2013
Same test undertaken on 05.07.2013 and all results are same and no changes.

Medication Prescribed
Zoxan 500mg – 1-0-0 – 15 days
Doxypol – 0-1-0 – 15 days
Maxithral 500 mg – 0-0-1 – 15 days.

Test taken self as per suggestion of Doctor XXXXXXX Malhan through Healthcaremagice as per follows
Culture & sensitive : Urine culture CS-79
Isolated Organism : NO GROWTH EVEN AFTER 48 HOURS.
Doctor finally advised that all reports are normal and don’t take any more test and antibiotics and if problem persist then asked to visit the local doctor/ pathology for penis or urethra
View above, please advice whether need to take any other test to rule out complete STD infection and also prescribe medication as feeling discomfort day by day.
Posted Mon, 12 Aug 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 3 hours later
Hello
Thanks for your query Based on the facts that you have posted it appears that you had protected sex using condom with a sex worker on 15 th may 2013 which is followed by discomfort in penis and watery discharge from tip of the penis.

You have been treated with antibiotics for 2 weeks and all the necessary basic investigations have been inconclusive and there is no UTI or positive evidence of STD.
Following investigation can lead us to some direction to help us in diagnosis.
Please get drop of discharge or watery secretion from the tip of penis and send it for microscopic examination( Gram Staining) and for culture and sensitivity.

In the mean while continue taking antibiotic and urinary anti spasmodics like Flavoxate twice daily.

Please ensure t drink more water.

Hope I have answered your query. Please feel free to ask if you have more questions .I shall be happy to address the same.
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by
 
Follow-up: Noticed watery sensation in penis after sex. No burning sensation. Urine culture CS-79. What to do? 28 hours later
Dear Doctor,

Today i have repeated all the test included Gram stain but all came negative and no organism found in gram stain.

Please advice.
 
 
Answered by Dr. P. T. Patil 3 hours later
Hello
Thanks for follow up.
Since all the test results are negative you should not worry at all. Please take anti inflammatory drug like Diclofenac twice daily for 2 weeks and continue it in smaller doses for 2-3 months.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor